Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Periodic solutions of a $2$-dimensional system of neutral difference equations
Pages: 359 - 367, Issue 1, January 2018

doi:10.3934/dcdsb.2018024      Abstract        References        Full text (352.9K)           Related Articles

Małgorzata Migda - Poznan University of Technology, Piotrowo 3A, 60-965 Poznań, Poland (email)
Ewa Schmeidel - University of Bialystok, K. Ciołkowskiego 1M, 15-245 Białystok, Poland (email)
Małgorzata Zdanowicz - University of Bialystok, K. Ciołkowskiego 1M, 15-245 Białystok, Poland (email)

1 A. Bellen, N. Guglielmi and A. E. Ruehli, Methods for linear systems of circuit delay differential equations of neutral type, IEEE Transactions on Circuits and Systems I, 46 (1999), 212-216.       
2 R. K. Brayton and R. A. Willoughby, On the numerical integration of a symmetric system of difference-differential equations of neutral type, J. Math. Anal. Appl., 18 (1967), 182-189.       
3 A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, $1^{st}$ edition, Dover Publications, New York, 2006.       
4 G. E. Chatzarakis and G. N. Miliaras, Convergence and divergence of the solutions of a neutral difference equation, J. Appl. Math., 2011 (2011), Art. ID 262316, 18 pp.       
5 M. Galewski, R. Jankowski, M. Nockowska-Rosiak and E. Schmeidel, On the existence of bounded solutions for nonlinear second-order neutral difference equations, Electron. J. Qual. Theory Differ. Equ., 2014 (2014), 1-12.       
6 K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, $1^{st}$ edition, Kluwer Academic Publishers, Dordrecht, 1992.       
7 Z. Guo and M. Liu, Existence of non-oscillatory solutions for a higher-order nonlinear neutral difference equation, Electron. J. Differential Equations, 146 (2010), 1-7.       
8 R. Jankowski and E. Schmeidel, Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences, Discrete Contin. Dyn. Syst. (B), 19 (2014), 2691-2696.       
9 Z. Liu, Y. Xu and S. M. Kang, Global solvability for a second order nonlinear neutral delay difference equation, Comput. Math. Appl., 57 (2009), 587-595.       
10 J. Migda, Asymptotically polynomial solutions to difference equations of neutral type, Appl. Math. Comput., 279 (2016), 16-27.       
11 M. Migda and J. Migda, A class of first-order nonlinear difference equations of neutral type, Math. Comput. Modelling, 40 (2004), 297-306.       
12 M. Migda, E. Schmeidel and M. Zdanowicz, Bounded solutions of $k$-dimensional system of nonlinear difference equations of neutral type, Electron. J. Qual. Theory Differ. Equ., 80 (2015), 1-17.       
13 M. Migda and G. Zhang, Monotone solutions of neutral difference equations of odd order, J. Difference Equ. Appl., 10 (2004), 691-703.       
14 Y. N. Raffoul and E. Yankson, Positive periodic solutions in neutral delay difference equations, Adv. Dyn. Syst. Appl., 5 (2010), 123-130.       
15 X. H. Tang and S. S. Cheng, Positive solutions of a neutral difference equation with positive and negative coefficients, Georgian Math. J., 11 (2004), 177-185.       
16 E. Thandapani, R. Karunakaran and I. M. Arockiasamy, Bounded nonoscillatory solutions of neutral type difference systems, Electron. J. Qual. Theory Differ Equ. Spec. Ed. I, 25 (2009), 1-8.       
17 W. Wang and X. Yang, Positive periodic solutions for neutral functional difference equations, Int. J. Difference Equ., 7 (2012), 99-109.       
18 Z. Wang and J. Sun, Asymptotic behavior of solutions of nonlinear higher-order neutral type difference equations, J. Differ. Equ. Appl., 12 (2006), 419-432.       
19 J. Wu, Two periodic solutions of $n$-dimensional neutral functional difference systems, J. Math. Anal. Appl., 334 (2007), 738-752.       

Go to top